Previous |  Up |  Next

Article

Keywords:
semilinear; asymptotic stability; invariance; biochemical reaction; model for the nerve membrane
Summary:
Für die Lösungen seminlinearer parabolischer Differentialgleichungen werden Einschliessungsaussagen hergeleitet. Hierbei werden Aussagen zur Stabilität von Lösungen ermittelt. Die Resultate werden am Beispiel der Fitzhugh-Nagumo Gleichungen diskutiert.
References:
[1] E. Abrahams T. Tsuneto: Time variation of the Ginzberg-Landau order parameter. Phys. Rev. 152 (1968), 416-432.
[2] N. Alikakos: Remarks on invariance in reaction-diffusion equations. Nonlinear Analysis 5 (1981), 593-614. MR 0618214 | Zbl 0463.35044
[3] H. Amann: Invariant sets and existence theorems for semilinear parabolic and elliptic systems. J. Math. Anal. App. 65 (1978), 432-467. MR 0506318 | Zbl 0387.35038
[4] N. R. Amundson: Nonlinear problems in chemical reactor theory. SIAM-AMS Proc. 8 (1974), 59-84. Zbl 0314.76066
[5] J. W. Bebernes K. Schmitt: Invariant sets and the Hukuhara-Kneser property for systems of parabolic partial differential equations. Rocky Mountain J. Math. 7 (1977), 575-567. MR 0600519
[6] J. A. Boa: Multiple steady states in a model biochemical reaction. Studies in appl. Math. 54 (1975), 9-15. MR 0452782 | Zbl 0314.92005
[7] R. G. Casten C. J. Holland: Stability properties of solutions to systems of reaction-diffusion equations. SIAM J. Appl. Math. 33 (1977), 353-364. DOI 10.1137/0133023 | MR 0447760
[8] E. Conway D. Hoff J. Smoller: Large time behaviour of solutions of systems of nonlinear reaction-diffusion equations. SIAM J. Appl. Math. 35 (1978), 1-16. DOI 10.1137/0135001 | MR 0486955
[9] R. Courant K. O. Friedrichs: Supersonic flow and shock waves. Interscience Publishers, Inc., New York, 1948. MR 0029615
[10] R. Courant D. Hilbert: Methods of mathematical physics. Vol. I. Interscience Publishers, Inc. New York, 1953. MR 0065391
[11] K. N. Chueh C. C. Conley J. A. Smoller: Positively invariant regions for systems of nonlinear diffusion equations. Indiana Univ. Math. J. 26 (1977), 373-392. DOI 10.1512/iumj.1977.26.26029 | MR 0430536
[12] R. Fitzhugh: Impulses and physiological states in theoretical models of nerve membran. Biophys. J. 1 (1961), 445-466. DOI 10.1016/S0006-3495(61)86902-6
[13] G. R. Gavalas: Nonlinear differential equations of chemically reacting systems. Springer, New York, 1968. MR 0247815 | Zbl 0174.13401
[14] C. Georgakis R. L. San: On the stability of the steady state in systems of coupled diffusion and reaction. Arch. Rat. Mech. Anal. 52 (1973), 266-296. MR 0440203
[15] A. L. Hodgkin A. F. Huxley: A quantitative description of membran current and its application to conduction and excitation in nerves. J. Physiol. 117 (1952), 500-544. DOI 10.1113/jphysiol.1952.sp004764
[16] W. E. Kastenberg: On the asymptotic stability of non-linear distributed parameter energy systems. Internat. J. Control 19 (1974), 73 - 79. DOI 10.1080/00207177408932612 | MR 0337396
[17] R. Lemmert: Über die Invarianz einer konvexen Menge in bezug auf Systemen gewöhnlichen, parabolischen und elliptischen Differentialgleichungen. Math. Ann. 230 (1977), 43-56. DOI 10.1007/BF01420575 | MR 0492774
[18] R. Lemmert: Über die Invarianz konvexer Mengen eines normierten Raumes in bezug auf elliptische Differentialgleichungen. Comm. Partial Differential Equations 3 (1978), 297-318. DOI 10.1080/03605307808820066 | MR 0481417
[19] R. R. Martin, Jr.: Nonlinear perturbations of uncoupled systems of elliptic operators. Math. Ann. 211 (1974), 155-169. DOI 10.1007/BF01344170 | MR 0358449 | Zbl 0297.35027
[20] J. Nagumo S. Arimoto S. Yoshizawa: Am active pulse transmission line simulating nerve axon. Proc. IRE 50 (1964), 2061 - 2070.
[21] J. Rauch J. A. Smoller: Qualitative theory of the Fitzhugh-Nagumo equations. Advances in Math. 27 (1978), 12-44. DOI 10.1016/0001-8708(78)90075-0 | MR 0487094
[22] R. Redheffer W. Walter: Invariant sets for systems of partial differential equations. I. parabolic equations. Arch. Rat. Mech. Anal. 67 (1978), 41 - 52. DOI 10.1007/BF00280826 | MR 0473317
[23] R. Redheffer W. Walter: Invariant sets for systems of partial differential equations, II. First-order and elliptic equations. Arch. Rat. Mech. Anal. 73 (1980), 19-29. MR 0555580
[24] D. H. Sattinger: Stability of nonlinear parabolic systems. J. Math. Anal. and Appl. 24 (1968), 241-245. DOI 10.1016/0022-247X(68)90025-5 | MR 0231028 | Zbl 0192.45002
[25] C. Schazfer: Invariant sets and contractions for weakly coupled systems of parabolic differential equations. Rendiconti di Mathematica 13 (1980), 337-357. MR 0609478
[26] K. Schmitt: Boundary value problems for quasilinear second order elliptic equations. Nonlinear Anal. 2 (1978), 263-309. DOI 10.1016/0362-546X(78)90019-6 | MR 0512661 | Zbl 0378.35022
[27] J. Schröder: Snaps-invariant bounds and more general estimates for vector-valued elliptic-parabolic problems. J. of Diff. Equ. 45 (1982), 431-460. DOI 10.1016/0022-0396(82)90037-7 | MR 0672717
[28] J. Schröder: Operator inequalities. Academic Press, New York, 1980. MR 0578001
[29] H. Triebel: Höhere Analysis. VEB Dsutscher Verlag der Wissenschaften, Berlin, 1972. MR 0360061 | Zbl 0257.47001
[30] V. S. Vladimirov: Equations of mathematical physics. Marcel Dekker, Inc., New York, 1971. MR 0268497 | Zbl 0231.35002
[31] W. Walter: Differential and integral inequalities. Ergebnisse der Mathematik und ihrer Grenzgebiete 55. Springer, Berlin, Heidelberg, New York, 1970. MR 0271508 | Zbl 0252.35005
[32] G. N. Watson: A treatise on the theory of Bessel functions. Cambridge at the University Press, 1958. MR 1349110
[33] H. F. Weinberger: Invariants sets for weakly coupled parabolic and elliptic systems. Rendiconti di Mathematica 8, Serie VI (1975), 295-310. MR 0397126
Partner of
EuDML logo